# SDR DALA14029609222

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 38,077 hours, 26,009 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 29L AFT OF FS 1307.  REMOVED AND REPLACED LONGERON IAW PRI 525752-14, REV O, FROM BS 1296 - 1395.  COMPLETED REMOVAL AND REPLACEMENT IAW DWG 5936667-517 AND ERA 525752-14.
